# SDR CALA2020030700605

- Difficulty date: March 6, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 37,853 hours, 13,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT INDICATOR SIGN MISSING FROM GALLEY WALL JUST AFT OF DOOR 2 LEFT. SEE IPC  33-51-01-06F ITEM 55Y. LOCATED WIRING THROUGH ACCESS PANEL IN G4GALLEY COMPARTMENT 437. INSTALLED AND TESTED EMERGENCY LIGHT REF AMM 33-51-14. OPS CHECKS NORMAL. ACCESS PANEL SECURED IN COMPARTMENT 437.
